# SDR IXXA05SMN88S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Mlg Ww
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MLG W/W FITTING CRACKED 4", STA 857.725 , RBL 46".  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D PAGE 21.  CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9.  TORQUED IAW DC-8 SRM 51-3-1.
